MathSciNet Relay Station
MathSciNet bibliographic data
MR628445 (83c:55006) 55N15 (55R25)
Davis, Donald M.; Gitler, Sam; Mahowald, Mark The stable geometric dimension of vector bundles over real projective spaces. Trans. Amer. Math. Soc. 268 (1981), no. 1, 39–61.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement